# SDR DALA2025103107969

- Difficulty date: October 24, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,457 hours, 45,090 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND DURING INSPECTION OF RT WING AFT LOWER SKIN XRS=164.   RT WING AFT LOWER SKIN DOUBLER XRS=164, & RT WING REAR SPAR LOWER CAP.  COMPLIED WITH PRI 629419-14AD (1268436).
